Mathematische Zeitschrift

, Volume 193, Issue 3, pp 405–411

On Banach spaces with the Gelfand-Phillips property

  • Lech Drewnowski
Article

DOI: 10.1007/BF01229808

Cite this article as:
Drewnowski, L. Math Z (1986) 193: 405. doi:10.1007/BF01229808

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Lech Drewnowski
    • 1
    • 2
  1. 1.Institute of MathematicsA. Mickiewicz UniversityPoznańPoland
  2. 2.Institute of MathematicsPolish Academy of Sciences (Poznań Branch)PoznańPoland